# SDR ASAA2019080183263

- Difficulty date: July 28, 2019
- Submitted: August 6, 2019
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 26,017 hours, 8,483 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire Harness
- Part number: 3250258040
- Condition: Faulted
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER WORK ORDER T/C# 78273000 FOUND #1 ENG MSG# 73-21271 "THE ALTERNATOR VOLTAGE INPUT TO THE EEC IS OUT OF RANGE" ON FLIGHT LEG#3 IS A SHORT TIME FAULT. GROUNDED - YES. REMOVED AND REPLACED J8 HARNESS ON #1 ENGINE IAW B737-900 AMM 73-21-06. HARNESS CHECKS GOOD PER EEC TEST AMM 73-21-00-700-804-F00 AND TEST 12 ACTUATORS TEST AMM 71-00-00-700-807-F00. REPAIR CONFIRMATION GOOD PER B737-900 FIM 73-27 TASK 804. ETOPS GROUND VERIFICATION GOOD.
